I am aware about Lexapro variety sexual side effects. The question is. How long does it take to recuperate after treatment gradually has been ceased?
Lexapro sexual side effects?
- 27 May 2011 by Rodbor
- lexapro, obsessive compulsive disorder, generalized anxiety disorder, side effect
Added 1 Jun 2011:
Hello to everybody!. Thanks for those replies for my posted questions. Unfortunately i am still looking for an answer. So i decided to clarify the question. It is known that Lexapro like any other SSRI medication have sexual side effects which as it has been reported may last for month or even years. I am trying to find either those side effects reversible or Lexapro side effects can cause permanent damage?
27 May 2011
Yes, many antidepressants including Lexapro have sexual side effects such as decreased libido. It is unfortunate but it is a fact of these medicaitons. Sometimes doctors will prescribe Wellbutrin to counteract this side effect but can't really say that it works, might for you.
27 May 2011
Decreased sexual desire or ability are listed as possible common side effects.-
Painful erection is listed as a severe possible side effect, if one were to experience it, one must seek medical attention ASAP.-
List of possible side effects for future reference:
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lexapro (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My boyfriend is on Lexapro for anxiety related to trauma, and is not interested in going off of the drug as it allows him to function and go to work, ...
2 answers • 21 Oct 2009
A friend has a young child that receives a daily dose of lexapro. He has talked about killing his bus driver because she picks on him. He also has ...
5 answers • 30 Sep 2011
I have been suffering from quite bad anxiety and ocd for quite some time now. I used to be on prozac but I hated the erectile dysfunction side ...
1 answer • 22 Feb 2014